# SDR 9JLA2021100527786

- Difficulty date: September 24, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N249TX
- Make and model: Bombdr CL6002D15
- Aircraft serial: 5577
- Aircraft time: 3,863 hours, 2,237 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Check Valve
- Part number: 604976041
- Part serial: 3307
- Condition: Faulty
- Location: 14th Stage
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THE 14TH STAGE VALVE CHECK FAIL. THE MAINTENANCE TEAM TROUBLESHOT AND FOUND THE 14TH STAGE ISOLATION VALVE WAS DEFECTIVE. THE DEFECTIVE VALVE WAS REMOVED AND OVERHAULED VALVE WAS INSTALLED. OPERATIONAL CHECKS  WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
